Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2018 (2018), Article ID 4523512, 6 pages
https://doi.org/10.1155/2018/4523512
Research Article

Spacelike Hypersurfaces in Weighted Generalized Robertson-Walker Space-Times

School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, China

Correspondence should be addressed to Ximin Liu; nc.ude.tuld@uilnimix

Received 28 October 2017; Accepted 6 February 2018; Published 5 March 2018

Academic Editor: Remi Léandre

Copyright © 2018 Ximin Liu and Ning Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Bakry and M. Mery, “Diffusions hypercontractives,” in Sminaire de probabilits, XIX, vol. 1123 of Lecture Notes in Math., pp. 177–206, Springer, Berlin, Germany, 1983. View at Google Scholar
  2. G. Wei and W. Wylie, “Comparison geometry for the Bakry-Emery Ricci tensor,” Journal of Differential Geometry, vol. 83, no. 2, pp. 377–405, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. M. P. Cavalcante, H. F. de Lima, and M. S. Santos, “On Bernstein-type properties of complete hypersurfaces in weighted warped products,” Annali di Matematica Pura ed Applicata. Series IV, vol. 195, no. 2, pp. 309–322, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. M. P. Cavalcante, H. F. de Lima, and M. S. Santos, “New Calabi-Bernstein type results in weighted generalized Robertson-Walker spacetimes,” Acta Mathematica Hungarica, vol. 145, no. 2, pp. 440–454, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. H. F. de Lima, A. M. Oliveira, and M. S. Santos, “Rigidity of complete spacelike hypersurfaces with constant weighted mean curvature,” Beiträge zur Algebra und Geometrie/Contributions to Algebra and Geometry, vol. 57, no. 3, pp. 623–635, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  6. B. O'Neill, Semi-Riemannian Geometry with Applications to Relativity, Academic Press, San Diego, Calif, USA, 1983. View at MathSciNet
  7. L. J. Alas, A. Romero, and M. Sánchez, “Uniqueness of complete spacelike hypersurfaces of constant mean curvature in generalized Robertson-Walker spacetimes,” General Relativity and Gravitation, vol. 27, no. 1, pp. 71–84, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  8. M. Gromov, “Isoperimetry of waists and concentration of maps,” Geometric and Functional Analysis, vol. 13, no. 1, pp. 178–215, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. J. S. Case, “Singularity theorems and the Lorentzian splitting theorem for the Bakry-Emery-Ricci tensor,” Journal of Geometry and Physics, vol. 60, no. 3, pp. 477–490, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. A. Caminha, “The geometry of closed conformal vector fields on Riemannian spaces,” Bulletin of the Brazilian Mathematical Society. New Series. Boletim da Sociedade Brasileira de Matem\'atica, vol. 42, no. 2, pp. 277–300, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. S. T. Yau, “Some function-theoretic properties of complete Riemannian manifold and their applications to geometry,” Indiana University Mathematics Journal, vol. 25, no. 7, pp. 659–670, 1976. View at Publisher · View at Google Scholar · View at MathSciNet
  12. S. Pigola, M. Rigoli, and A. G. Setti, “A remark on the maximum principle and stochastic completeness,” Proceedings of the American Mathematical Society, vol. 131, no. 4, pp. 1283–1288, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. M. Rimoldi, Rigidity Results for Lichnerowicz Bakry-Émery Ricci Tensors [Ph.D. thesis], Università degli Studi di Milano, Milano, Italy, 2011.
  14. J. M. Latorre and A. Romero, “Uniqueness of noncompact spacelike hypersurfaces of constant mean curvature in generalized Robertson-Walker spacetimes,” Geometriae Dedicata, vol. 93, pp. 1–10, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus